Results 1 to 14 of 14

Thread: flushing

  1. #1
    yaboytp is offline New Member
    Join Date
    Jul 2006
    Posts
    39

    flushing

    Ok i will be as detailed as possible.

    I took a 30 day cycle of 1-androsterone, which I followed up with 1 bottle of Clomid.

    I finished the clomid on October 14th, and I started taking a diuretic.

    Diuretic Ingredients:
    Dicalcium Phosphate, NMicrocrystalline Cellulose, Stearic Acid, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Magnesium Silicate, Titanium Dioxide, Silica, Triacetin, Mineral Oil, FD&C Yellow 6

    Diuretic Supplement Facts:
    Buchu 100mg
    Dandelion 300mg
    Guarana 228mg
    Juniper Extract 100mg

    I took the diuretic for about 15 days or so and then just stopped because I didnt really notice any results from it.

    So about 7 or so days ago I started having a flushed face. By flushed I mean it is red and seems very sensitive. No matter if my body is cold or hot my face stays flushed and is really uncomfortable feeling. The only relief is to chew ice or run water on my face constantly.

    Let me know if you need any more details.
    Last edited by yaboytp; 11-16-2008 at 02:28 PM.

  2. #2
    ottomaddox's Avatar
    ottomaddox is offline "Better Safe Than Sorry"
    Join Date
    Nov 2004
    Location
    Fairfax,CA.
    Posts
    2,963
    You probably didn't get any baseline bloodwork taken before your cycle, did you?
    I would get some bloodwork done and see what your levels actually are, instead of guessing what's wrong.

  3. #3
    peachfuzz's Avatar
    peachfuzz is offline Anabolic Member
    Join Date
    Nov 2007
    Location
    California
    Posts
    11,534
    Check your blood preesure...

  4. #4
    yaboytp is offline New Member
    Join Date
    Jul 2006
    Posts
    39
    No I am going to schedule and appointment tomorrow to have some blood test run. Could it be possible though?

  5. #5
    yaboytp is offline New Member
    Join Date
    Jul 2006
    Posts
    39
    blood pressure is normal

  6. #6
    MercyDog's Avatar
    MercyDog is offline Senior Member
    Join Date
    Jul 2008
    Location
    In the hills
    Posts
    1,047
    it could be from tons of differant factors. What do you mean by flush? Red?

  7. #7
    peachfuzz's Avatar
    peachfuzz is offline Anabolic Member
    Join Date
    Nov 2007
    Location
    California
    Posts
    11,534
    and what else do you take?

  8. #8
    yaboytp is offline New Member
    Join Date
    Jul 2006
    Posts
    39
    Ok i will be as detailed as possible.

    I took a 30 day cycle of 1-androsterone, which I followed up with 1 bottle of Clomid.

    I finished the clomid on October 14th, and I started taking a diuretic.

    Diuretic Ingredients:
    Dicalcium Phosphate, NMicrocrystalline Cellulose, Stearic Acid, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Magnesium Silicate, Titanium Dioxide, Silica, Triacetin, Mineral Oil, FD&C Yellow 6

    Diuretic Supplement Facts:
    Buchu 100mg
    Dandelion 300mg
    Guarana 228mg
    Juniper Extract 100mg

    I took the diuretic for about 15 days or so and then just stopped because I didnt really notice any results from it.

    So about 7 or so days ago I started having a flushed face. By flushed I mean it is red and seems very sensitive. No matter if my body is cold or hot my face stays flushed and is really uncomfortable feeling. The only relief is to chew ice or run water on my face constantly.

    Let me know if you need any more details.

  9. #9
    ottomaddox's Avatar
    ottomaddox is offline "Better Safe Than Sorry"
    Join Date
    Nov 2004
    Location
    Fairfax,CA.
    Posts
    2,963
    Sounds like a Hot Flash, and that could be caused by a hormonal imbalance. I'm on TRT and before I got started on it, and at the beginning of treatment I would get hot flashes all the time. Now that my testosterone and estro are in check, I hardly ever Flash.

  10. #10
    yaboytp is offline New Member
    Join Date
    Jul 2006
    Posts
    39
    Could it really be this far down the line it is happening? I dont really think its a flash, its constant all day long.

  11. #11
    graeme87 is offline Member
    Join Date
    Apr 2005
    Posts
    896
    I got flushing when my test levels where low.

  12. #12
    peachfuzz's Avatar
    peachfuzz is offline Anabolic Member
    Join Date
    Nov 2007
    Location
    California
    Posts
    11,534
    estrogen could be high. that is my guess...

  13. #13
    bcaasdirty's Avatar
    bcaasdirty is offline Member
    Join Date
    May 2007
    Posts
    980
    you wouldnt be taking anything with a high concentration of niacin would you?

  14. #14
    yaboytp is offline New Member
    Join Date
    Jul 2006
    Posts
    39
    No I have not taken anything with Niacin. I haven't taken any sort of medicine in over a week.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •